# SDR ASAA11710828

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 38,704 hours, 16,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A83154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR FLOOR SUPPORT CREASE BEAM CORRODED BS 294.5 TO BS 312 RBL 55.  REMOVED AND REPLACED DOOR CHORD IAW B737 700 SRM 51 40 02 AND BOEING DWG 141A8315 REV A.
